Satsanit, Wanchak. "Green function and Fourier transform for o-plus operators.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2010 (2010): Paper No. 48, 14 p., electronic only-Paper No. 48, 14 p., electronic only. <http://eudml.org/doc/223390>.
@article{Satsanit2010,
author = {Satsanit, Wanchak},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {Fourier transform; diamond operator; tempered distribution},
language = {eng},
pages = {Paper No. 48, 14 p., electronic only-Paper No. 48, 14 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Green function and Fourier transform for o-plus operators.},
url = {http://eudml.org/doc/223390},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Satsanit, Wanchak
TI - Green function and Fourier transform for o-plus operators.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2010
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2010
SP - Paper No. 48, 14 p., electronic only
EP - Paper No. 48, 14 p., electronic only
LA - eng
KW - Fourier transform; diamond operator; tempered distribution
UR - http://eudml.org/doc/223390
ER -